# SDR MALA000741

- Difficulty date: December 3, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N526XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2351
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INBOUND TO MBS, BOTH FLIGHT ATTENDANTS SMELLED A STRONG EXHAUST TYPE ODOR IN THE CABIN.  BOTH FELT VERY DIZZY WITH STRONG HEADACHES.  AT THE TIME, HAD BOTH PACKS ON WITH ALL ENGINE AIR ON.  MAINTENANCE ENTERED  INSIDE OF AC FOR OVER 45 MIN. RAN ENGINES FOR 50 MIN WITH BOTH PACKS ON DUCT TEMP 45 DEGREES FUMES CONTINUED TO PERSIST DEFFER BOTH PACK 1 PER MEL .  MAINTENANCE RAN ENGINES FOR 50 MINUTES WITH PACKS ON. FUMES CONTINUED TO PERSIST.  INSPECTED AC AND FOUND SAFE FOR FERRY FLIGHT FROM MBS TO DTW, WITH BOTH PACKS OFF.  MAINTENAN CE CLEANED RESIDUAL GLYCOL IN AIR CONDITION BAY , PERFORMED PACK BURN ON BOTH NR 1 AND 2 PACKS FOR 2 HOURS. NO FURTHER SMELL OR ODOR NOTED AT THIS TIME. AC TO BE RETURNED TO SERVICE.
